# SDR DALA2024052905601

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 61,264 hours, 31,981 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Nr 4 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3102 DENT UPPER SKIN SLAT 4 ON LH WING. CORRECTIVE ACTION: REPAIRED PER ER/A 618167-14. (0365191)
